Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Deviated uvula, throat irritation. Causes?

hi , I am 20 years old ,, 3 days ago i started having strange symptoms ,,, i started clearing my throat a lot of times to the extent that it started to get tired from it ,, it is very viscid discharge , and i don t swallow it from the first time , i have to swallow many times to clear my throat . I think my uvula is deviated to the left a little bit ?!?!
Asked On : Sun, 8 Jul 2012
Answers:  1 Views:  209
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
HI, thanks for using healthcare magic

The need to clear your throat because of mucus is usually to rhinosinusitis (inflammation of the nasal passages and sinuses).

It more commonly occurs as a result of allergies or infection (viral infection such as the cold).

If due to allergies then it would be important to avoid the source if it is known.

Other aspects of treatment are the use of a topical steroid nasal spray and an antihistamine.

I hope this helps
Answered: Mon, 7 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor